# SDR CALA2015033000213

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 53,017 hours, 18,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53453
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FWD OF STATION 727B, LBL 45.50.  4 HOLES COMMON TO THE SPLICE STRAP & FWD OF THE SEAT TRACK OTBD & INBD FLANGES UPPER CHORD MARKED.  JOB IS ACCOMPLISHED IAW ECRA 5320-02440 SEE ATTACHED COPY & RES 2008245-7.  REPAIR WAS ACCOMPLISHED AT CABIN SEAT TRACK STATION 727B, LBL 45.50 AT INBD & OTBD SIDE.
